On the strong and $\Delta$-convergence theorems for total asymptotically nonexpansive mappings on CAT(0) space

  • M. Basarir Department of Mathematics, Faculty of Sciences and Arts, Sakarya University, Esentepe Campus, 54187, Serdivan, Sakarya, Turkey
  • A. Sahin Department of Mathematics, Faculty of Sciences and Arts, Sakarya University, Esentepe Campus, 54187, Serdivan, Sakarya, Turkey
Keywords: CAT(0) space, total asymptotically nonexpansive mapping, strong convergence, $\Delta$-convergence, iterative process, fixed point
Published online: 2013-12-30

Abstract


In this paper, we give the strong and $\Delta$-convergence theorems of the modified $S$-iteration and the modified two-step iteration processes for total asymptotically nonexpansive mappings on a CAT(0) space. Our results extend and improve the corresponding recent results announced by many authors in the literature.

Article metrics
PDF downloads: 12
Abstract views: 55
How to Cite
(1)
BasarirM., SahinA. On the Strong and $\Delta$-Convergence Theorems for Total Asymptotically Nonexpansive Mappings on CAT(0) Space. Carpathian Math. Publ. 2013, 5 (2), 170-179.